# SDR A6WA200840008

- Difficulty date: January 4, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Engine: Ge CF343B1
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Ice System
- Part number: 428853
- Part serial: 492
- Condition: Malfunctioned
- Location: Mlg
- Part time: 15,763 hours, 14,118 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GROUND LIFT DUMP UNSAFE CAUTION MESSAGE IN FLIGHT.  QRH PROCEDURE CLEARED MESSAGE.  COMPLIED WITH OPS CHECK OF SPOILER FLIGHT SYSTEM. IAW SYS IAW AMM 27-60-00 PARA 11. THIS MESSAGE IS CAUSED BY ANIT-SKID PROBLEM. REMOVED AND REPLACED IAW 32-44-06.  OPS CHECK GOOD AT THIS TIME/ REF LP 198609/4 FOR ANTI-SKID WRITE UP.  REMOVED AND REPLACED ANTI-SKID CONTROL UNIT IAW 32-44-06.  OPS CHECK GOOD. (K)
